Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 103, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at May 30, 2011, 3:19 AM EDT for 5 counties in Pennsylvania. It was in force for 41 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2011, 3:19 AM EDT (07:19 UTC)
- Expired
- May 30, 2011, 4:00 AM EDT
- In force
- 41 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Bradford County, PA, Lackawanna County, PA, Luzerne County, PA, Susquehanna County, PA, Wyoming County, PA
The radar
The Binghamton radar (KBGM), 108 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 3:25 AM EDT | TSTM WND DMG | Forkston, PA | TREES DOWN IN FORKSTON - TIME RADAR ESTIMATED |
| May 30, 3:40 AM EDT | TSTM WND DMG | Falls, PA | TREES DOWN IN FALLS TWP - TIME RADAR ESTIMATED |
| May 30, 3:49 AM EDT | TSTM WND DMG | Chinchilla, PA | LARGE TREE DOWN BLOCKING BOTH LANES OF MORGAN HWY - RADAR TIME ESTIMATED |
| May 30, 3:51 AM EDT | TSTM WND DMG | 3 Nw Edwardsville, PA | 2 TREES REPORTED DOWN IN JACKSON TWP - TIME RADAR ESTIMATED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 7.3 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 654 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1535 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 237 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
418
WUUS51 KBGM 300719
SVRBGM
PAC015-069-079-115-131-300800-
/O.NEW.KBGM.SV.W.0103.110530T0719Z-110530T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
319 AM EDT MON MAY 30 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BRADFORD COUNTY IN NORTHEAST PENNSYLVANIA...
LACKAWANNA COUNTY IN NORTHEAST PENNSYLVANIA...
LUZERNE COUNTY IN NORTHEAST PENNSYLVANIA...
SOUTHWESTERN SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA...
WYOMING COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 400 AM EDT.
* AT 314 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BRUSHVILLE TO LOVELTON TO 18 MILES WEST OF FAIRMOUNT
SPRINGS...AND MOVING SOUTHEAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
RUSH BY 322 AM EDT...
MESHOPPEN...MEHOOPANY AND KASSON BROOK BY 324 AM EDT...
MESHOPPEN AND AUBURN CENTER BY 326 AM EDT...
TUNKHANNOCK BY 330 AM EDT...
WILKES-BARRE AND SCRANTON BY 355 AM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4095 7622 4113 7624 4113 7629 4120 7633
4130 7633 4153 7623 4156 7635 4159 7631
4187 7628 4164 7549 4128 7550 4112 7565
4113 7570 4109 7577 4105 7577 4102 7574
4098 7578 4090 7602
TIME...MOT...LOC 0717Z 294DEG 45KT 4178 7615 4154 7618
4122 7662
$$
MSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 1:42 AM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, May 30, 1:42 AM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 142 AM EDT MON MAY 30 2011 .SYNOPSIS... BUILDING HIGH PRESSURE WILL BRING INCREASINGLY WARM WEATHER TO OUR AREA THROUGH TUESDAY. WEAK DISTURBANCES MOVING AROUND THE NORTHERN EDGE OF THE HIGH PRESSURE AREA WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS TO PARTS OF THE AREA TONIGHT AND MONDAY AFTERNOON...BUT MOST OF THE TIME IT WILL BE DRY. A COLD FRONT WILL BRING A CHANCE OF SHOWERS AND THUNDERSTORMS ON WEDNESDAY... FOLLOWED BY COOLER WEATHER LATE IN THE WEEK. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... 930 PM UPDATE... SVR WATCH 399 HAS BEEN ISSUED FOR A PORTION OF CENTRAL NY TO THE WEST OF INTERSTATE 81...NOT INCLUDING BROOME COUNTY AT THIS TIME. MESOSCALE CONVECTIVE SYSTEM WAS RACING ACROSS LAKE ERIE AND ORGANIZING A LITTLE BETTER INTO A LINEAR STRUCTURE. 00Z BUF SOUNDING INDICATED STILL PLENTY OF LOW LVL INSTABILITY WITH MESOSCALE FEATURE ABLE TO OVERCOME ANY MID-LEVEL THERMAL LIMITATIONS. THIS FEATURE IS TRACKING EAST AND STEUBEN TO YATES COUNTY SHOULD START FEELING THE EFFECTS AROUND 11 PM...WITH AREAS FURTHER EAST TO FOLLOW. THIS SHOULD BE A RUN AND DONE SITUATION WITH THE LINEAR TSTMS MAINLY CLEARING OUR EASTERN ZONES BY 2 OR 3 AM...WITH SOME STRAGGLING RAIN AND EMBEDDED THUNDER POSSIBLE AFTER THAT. SVR WATCH MAY BE EXTENDED EAST WITH TIME...BUT LOW LEVELS WILL CONTINUE TO STABILIZE AND THIS MAY ALLOW CONVECTION TO BECOME MORE ELEVATED AND LESS OF A THREAT FOR DMGG WIND. FEATURE SEEMS PROGRESSIVE WITH LITTLE IN THE WAY OF TRAINING CELLS...SO ANY HVY RAIN/FLOOD CONCERNS SHOULD BE MINOR AND LIMITED TO URBAN PROBLEMS. GRIDS/TEXT ALL UPDATED. OTHER PARAMETERS ADJUSTED BUT NO MAJOR CHANGES TO ESSENCE OF PREV FCST. && .SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY/... UPDATED AS OF 3 PM... MAIN STORY MON THROUGH TUE WILL BE SUMMER- LIKE WX...OWING TO STG UPPER-LVL RIDGE IN PLACE ACROSS THE EASTERN U.S. IN GENERAL...VERY WARM TEMPS CAN BE ANTICIPATED...ALTHOUGH WITH RAIN-FREE CONDITIONS MOST OF THE TIME. AS FOR MON...ANY RESIDUAL CONVECTIVE DEBRIS FROM DECAYING MCS- TYPE SYSTEM EARLY IN THE DAY...SHOULD BE ON THE WANE. FOR NOW...WE HAVE ISOLATED POPS THROUGH 14-15Z. AS ALLUDED TO ABV...MUCH OF THE DAY LOOKS PCPN-FREE...AS WARM MID-LVL TEMPS PUT A LID ON POTENTIAL TSRA DEVELOPMENT. WE'LL KEEP IN THE MENTION OF ISOLATED THUNDER LATE IN THE AFTN...MOSTLY NRN/ERN ZONES...AS THE MODELS HINT AT THE PASSAGE OF A WEAK UPPER-LVL WAVE THIS PD ACROSS UPSTATE NY/NRN NEW ENG. IF ANYTHING...THE UPPER RIDGE BUILDS IN MORE STGLY LATE MON NGT/TUE...SO WE'VE BASICALLY GONE RAIN-FREE THIS PD. MACHINE TEMPS ON TUE AFTN SUPPORT OUR CURRENT FORECAST OF LOWER 90S IN THE NORMALLY WARMER VALLEYS...SO WE FOLDED THIS IN WITH A MET/MAV BLEND. LATE TUE NIGHT/WED...MODEL CONSENSUS BEGINS TO BREAK DOWN THE RIDGE...AND ALLOW AN UPPER-LVL WAVE/ASSOCD SFC COLD FRONT TO APPROACH FROM THE NW. SOME TIMING DIFFERENCES ARE EVIDENT...AS THE GFS HAS THE FROPA OCCURRING MORE SLOWLY (WED AFTN) THAN SOME OF THE OTHER MODELS. FOR NOW...WE HAVE IN CHC/SCTD POPS FOR SHRA/TSRA FROM LATE TUE NIGHT THROUGH WED. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... DRY WEATHER TO START THEN SOME SHOWERS AND THUNDERSTORMS THIS WEEKEND. COOLER TEMPERATURES BUT NEAR NORMAL FOR EARLY JUNE WARMING SLOWLY TO BE ABOVE NORMAL LATE IN THE PERIOD. SIMILAR PATTERN AS THE SHORT TERM WITH AN UPPER LEVEL RIDGE AND SFC HIGH BUILDING IN FOR THU AND FRI. THE UPPER LEVEL RIDGE WILL NOT BE AS STRONG AS THIS TUESDAY. FOR NOW HAVE KEPT FRI NGT DRY BUT SOME OF THE MODELS BRING IN SOME WARM FRONTAL SHOWERS...ESPECIALLY IN THE WEST. A COLD FRONT TRIES TO MOVE SE INTO THE VERY WARM MOIST AIR SUNDAY. FOLLOWED HPC AND GMOS. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... CLUSTER OF SHOWERS AND THUNDERSTORMS WILL AFFECT THE TAF SITES THROUGH 10Z. CONDITIONS WILL BE MAINLY VFR BUT BRIEFLY DOWN TO MVFR AND IFR IN HEAVIER THUNDERSTORMS. AFTER 10Z THE CLUSTER OF SHOWERS WILL MOVE EAST OF THE AREA. PATCHY MVFR VSBYS WILL BE POSSIBLE FOR A FEW HOURS THROUGH 13Z IN LIGHT FOG OR HAZE... THE VFR CONDITIONS WILL PREVAIL AT ALL SITES THROUGH THE REST OF THE DAY AND THROUGH THE EVENING. WINDS WILL BE GENERALLY 10 KTS OR LESS THROUGH TONIGHT. OUTLOOK... TUESDAY...MAINLY VFR...WITH AFTN/EVE TSRA POSSIBLE. WED...RESTRICTIONS POSSIBLE IN SHRA/TSRA. WED NGT...MVFR/IFR IN VALLEY FOG. THU...VFR. FRI...MVFR POSSIBLE IN AFTN SHRA/TSRA. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...DJN NEAR TERM...JAB SHORT TERM...MLJ LONG TERM...TAC AVIATION...MSE
Hazardous weather outlook, May 30, 1:28 AM EDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 128 AM EDT MON MAY 30 2011 NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043- 044-047-048-072-310530- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA- NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 128 AM EDT MON MAY 30 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. JAB
In the hours before
Local storm report, May 30, 12:15 AM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1215 AM EDT MON MAY 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 AM TSTM WND DMG UNION SPRINGS 42.84N 76.69W
05/30/2011 CAYUGA NY 911 CENTER
TREE DOWN ON HOMER ST.
&&
EMGSpecial weather statement, May 30, 12:30 AM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1230 AM EDT MON MAY 30 2011
NYZ009-018-036-037-044>046-055>057-300530-
BROOME NY-CHENANGO NY-CORTLAND NY-DELAWARE NY-MADISON NY-ONEIDA
NY-ONONDAGA NY-OTSEGO NY-TIOGA NY-
1230 AM EDT MON MAY 30 2011
...LINE OF STRONG THUNDERSTORMS WILL AFFECT BROOME...CHENANGO...
EASTERN CORTLAND...EXTREME SOUTHEASTERN ONONDAGA...MADISON...
NORTHWESTERN DELAWARE...ONEIDA...OTSEGO AND SOUTHEASTERN TIOGA
COUNTIES...
* AT 1228 AM EDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF STRONG
THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...STRONG GUSTY
WINDS...AND VERY HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 17 MILES NORTHWEST OF CAMDEN TO CANASTOTA TO
TAYLOR TO WHITNEY POINT TO APALACHIN...AND MOVING EAST AT 50 MPH.
* STRONG THUNDERSTORMS WILL BE NEAR...
VESTAL CENTER AND SYLVAN BEACH AT 1235 AM EDT...
MORRISVILLE AND GREENE AT 1240 AM EDT...
SANITARIA SPRINGS AND KIRKWOOD AT 1245 AM EDT...
SHERBURNE AND ROME AT 1250 AM EDT...
WINDSOR AND HARPURSVILLE AT 1255 AM EDT...
UTICA AND NEW BERLIN AT 100 AM EDT...
SIDNEY AND SANFORD AT 105 AM EDT...
UNADILLA AND HINCKLEY AT 110 AM EDT...
THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!
LAT...LON 4333 7507 4326 7516 4322 7507 4307 7520
4287 7521 4291 7508 4283 7491 4290 7487
4284 7467 4245 7475 4210 7497 4200 7593
4200 7623 4231 7605 4304 7588 4317 7593
4316 7591 4348 7582 4343 7553 4361 7511
/TACLocal storm report, May 30, 12:38 AM EDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1238 AM EDT MON MAY 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM TSTM WND DMG 2 ESE WATERLOO 42.89N 76.82W
05/30/2011 SENECA NY 911 CENTER
TREE DOWN ON CAMPING TRAILER. NO INJURIES.
&&
EMGLocal storm report, May 30, 1:01 AM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
101 AM EDT MON MAY 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 PM TSTM WND DMG 2 S HORNELL 42.30N 77.66W
05/29/2011 STEUBEN NY 911 CENTER
TREE DOWN BLOCKING ON BEECHER RD - TOWN OF
HORNELLSVILLE - TIME RADAR ESTIMATED
1100 PM HAIL HORNELL 42.32N 77.66W
05/29/2011 E1.00 INCH STEUBEN NY PUBLIC
1106 PM TSTM WND DMG WAYLAND 42.57N 77.59W
05/29/2011 STEUBEN NY PUBLIC
TREES DOWN
1108 PM TSTM WND DMG CANISTEO 42.27N 77.61W
05/29/2011 STEUBEN NY 911 CENTER
TREES AND WIRES DOWN
1110 PM TSTM WND DMG 2 S HORNELL 42.30N 77.66W
05/29/2011 STEUBEN NY 911 CENTER
LARGE TREE DOWN ON FLANAGAN ROAD
1113 PM HAIL HORNELL 42.32N 77.66W
05/29/2011 E0.75 INCH STEUBEN NY PUBLIC
1125 PM TSTM WND DMG MIDDLESEX 42.70N 77.27W
05/29/2011 YATES NY 911 CENTER
TREES AND WIRES DOWN.
1201 AM TSTM WND DMG 2 ESE WATERLOO 42.89N 76.82W
05/30/2011 SENECA NY 911 CENTER
TREE DOWN ON CAMPING TRAILER. NO INJURIES.
1212 AM TSTM WND DMG UNION SPRINGS 42.84N 76.69W
05/30/2011 CAYUGA NY 911 CENTER
TREE DOWN ON HOMER ST.
&&
EMGSpecial weather statement, May 30, 1:45 AM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
145 AM EDT MON MAY 30 2011
NYZ022-023-300645-
SCHUYLER NY-STEUBEN NY-
145 AM EDT MON MAY 30 2011
...LINE OF HEAVY RAIN PRODUCING THUNDERSTORMS WILL AFFECT CENTRAL
SCHUYLER AND NORTHERN STEUBEN COUNTIES...
* AT 138 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN.
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM CATHARINE TO
7 MILES SOUTH OF WAYLAND...AND MOVING EAST AT 5 MPH.
RAINFALL ESTIMATES OF ONE AND A HALF TO TWO INCHES HAVE OCCURRED
WITH THIS AREA OF RAIN...WITH ADDITIONAL RAINFALL POSSIBLY REACHING
ANOTHER INCH BEFORE THE RAIN MOVES AWAY. THIS WILL LIKELY CAUSE
PONDING OF WATER ON TOWN AND VILLAGE STREETS...AND MAY CAUSE SOME
WATER OVER ROADS.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY!
LAT...LON 4255 7766 4258 7766 4259 7762 4249 7709
4248 7710 4248 7705 4242 7672 4230 7674
4244 7771 4255 7772
JABSpecial weather statement, May 30, 2:20 AM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
220 AM EDT MON MAY 30 2011
PAZ038-300715-
BRADFORD PA-
220 AM EDT MON MAY 30 2011
...STRONG THUNDERSTORM WILL AFFECT BRADFORD COUNTY...
* AT 214 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS. THIS
STORM WAS LOCATED 8 MILES NORTHWEST OF SYLVANIA...AND MOVING EAST
AT 50 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
SYLVANIA AT 225 AM EDT...
WETONA AT 230 AM EDT...
WEST BURLINGTON AT 235 AM EDT...
BURLINGTON AT 240 AM EDT...
TOWANDA AT 245 AM EDT...
WYSOX AT 250 AM EDT...
ORWELL AT 255 AM EDT...
CAMPTOWN AT 300 AM EDT...
FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAIN IS ALSO
OCCURRING WITH THIS STORM.
THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.
LAT...LON 4194 7615 4154 7626 4155 7641 4169 7690
4200 7694
MSE
MSEThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 2:20 AM EDT | Special Weather Statement | BGM | Bradford | 55 min |
| May 30, 2:27 AM EDT | Severe Thunderstorm Warning | BGM | Bradford | 63 min |
| May 30, 3:34 AM EDT | Areal Flood Advisory | BGM | Bradford, Susquehanna | 4 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.